# SDR SWIA200413858

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 4,564 hours, 3,944 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1346
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,719 hours, 2,438 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM CAUTION MESSAGE APPEARED IN DESCENT.  REMOVED AND REPLACED HSTCU PER AMM 27-41-01, OPERATIONAL CHECK GOOD.
